MathSciNet Relay Station
MathSciNet bibliographic data
MR1821309 (2002b:81028) 81Q10 (35J10 35P05 35Q40)
Danilov, L. I. On the spectrum of the periodic Dirac operator. (Russian) Teoret. Mat. Fiz. 124 (2000), no. 1, 3--17; translation in Theoret. and Math. Phys. 124 (2000), no. 1, 859–871
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement